| Catalog Number |
SVP2.5-0.021 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the plug didn't deploy properly and fell out of the hoop and became unsterile.There was no reported patient harm.No further information was provided.
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.During secondary review it was determined this event was reported under g8 number 3012276280-2026-00013 where the manufacturer number and name was inadvertently reported incorrectly.This report with g8 number is the correct report for the siege plug as it is manufactured in south jordan, utah.We will send a cancellation for the other report indicating this one is correct.The device was not returned for evaluation.Therefore, the complaint could not be confirmed and the root cause could not be determined.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.